# SDR 2004UALA00701

- Difficulty date: July 28, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 53,841 hours, 8,709 cycles
- Engine: Pwa PW4060
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO WX RADAR FAILURE. CREW REPORTED WX RADAR INOP. DOES NOT PAINT AND GREEN ARC ON DISPLAY.  ALSO, NO GROUND RETURNS.  ( THE GREEN ARC IS A FLAT PLATE ANTENNA ANOMALY THAT DOES NOT AFFECT WX RADAR PERFORMANCE.)  MAINTENANCE REPLACED THE WX RADAR CONTROL PANEL AND THE WX RADAR SCANNER.  THERE HAVE BEEN NO RECURRING PROBLEMS INVOLVING WX RADAR PERFORMANCE.
